MathSciNet Relay Station
MathSciNet bibliographic data
MR808684 49A50
Fusco, Nicola; Hutchinson, John $C^{1,\alpha}$ partial regularity of functions minimising quasiconvex integrals. Manuscripta Math. 54 (1985), no. 1-2, 121–143.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement